# SDR UIEA2019042653955

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,784 hours, 10,372 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT MAIN CARGO FIRE WARNING INDICATIONS (5-10 SECONDS)( OPS CHECKED FIRE WARNING DETECTION SYSTEM IAW AMM 26-14-00. NO DEFECTS NOTED AT THIS TIME. OPS NORMAL. )
